# SDR 97ZZZX1430

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351.2 Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 INSPECTION, CORROSION WAS NOTED ON ANGLE SUPPORTING RT FLOOR WEB TO FORWARD SIDE FS 351.2 WEB.
